Bayesian prediction under a class of multivariate distributions

Essam K. AL-Hussaini, Saieed F. Ateya

Abstract


In this paper the prediction problem is studied under members of a class $\Im^{*}$ of multivariate distributions,  constructed by AL-Hussaini and Ateya $[7-8]$. More attention is paid to bivariate compound Rayleigh $(BVCR)$ distribution, which is a member of this class, as illustrative example.


Full Text: PDF

How to Cite this Article:

Essam K. AL-Hussaini, Saieed F. Ateya, Bayesian prediction under a class of multivariate distributions, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 967-981

Copyright © 2012 Essam K. AL-Hussaini, Saieed F. Ateya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS